MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; cardiac resynchronization therapy defibrillator (CRT-D)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; cardiac resynchronization therapy defibrillator (CRT-D)
Model Number G158
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) to review the reports for this cardiac resynchronization therapy defibrillator (crt-d).Ts reviewed the data and discussed this crt-d delivered four anti-tachycardia pacing (atp) and four shocks for what appeared to be atrial fibrillation (af) with rapid ventricular response (rvr).Ts recommended following up with cardiology.No additional adverse patient effects were reported.This crt-d remains in service.
 
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) to review the reports for this cardiac resynchronization therapy defibrillator (crt-d).Ts reviewed the data and discussed this crt-d delivered four anti-tachycardia pacing (atp) and four shocks for what appeared to be atrial fibrillation (af) with rapid ventricular response (rvr).Ts recommended following up with cardiology.No additional adverse patient effects were reported.This crt-d remains in service.Additional information was received and it was reported that this crt-d was reprogrammed and changes were made to medications.No adverse patient effects were reported.This crt-d remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Additional Manufacturer Narrative
This report is being submitted to update the information in sections b5 and h6.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
DYNAGEN? X4 CRT-D
Common Device Name
cardiac resynchronization therapy defibrillator (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50690741
Report Number2124215-2026-48114
Device Sequence Number5891721
Product Code NIK
UDI-Device Identifier00802526534904
UDI-Public(01)00802526534904(17)280421
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberG158
Device Catalogue NumberG158
Device Lot Number390411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/14/2026
Date Device Manufactured05/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexUnknown